# SDR CA040917004

- Difficulty date: August 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,312 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 1013841377
- Part serial: 162
- Condition: Failed
- Location: Control Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND WHEN SELECTED DUE TO FAILURE OF SWITCH IN LANDING GEAR CONTROL HANDLE.
